# SDR AALA202504248450

- Difficulty date: April 21, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 71,076 hours, 35,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK DETECTED ON WEB HORIZONTAL FLANGE RADIAT AT FR68LH, STR22LH NEAR DOOR FITTING INNER BOLTS. MAINTENANCE COMPLETED REINFORCING REPAIR IAW SRM 53-41-12-300-020 AND EA 363861.
